# SDR IPXA2022020978810

- Difficulty date: February 9, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 64,905 hours, 22,130 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: LD
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SUPPLEMENTAL SDR*ON LANDING WAS GOING TO PREFORM A GO-AROUND FOR LANDING LONG. RH THROTTLE WAS FROZEN & GA. DIDN'T ENGAGE. PUT A/C ON GROUND. AUTO THROTTLE SERVO TEST 10 FAILS SERVO DEF ALT THROTTLE SERVO IAW 22-30-1-1 PLACARD INSTL  R/H THROTTLE TESTS CHKS GOOD & ALSO ON ENGINE RUN OK AMM 76-11-01 VERIFIED THROTTLE BYPASSES SERVO MANUAL DMP C/W.REPLACED A/T SERVO MOTOR PER AMM 22-32-01 PB401. THIS CLEARS M772265. DMP 22-30-1-1 REVERSED. PLACARD REMOVED.
